# SDR SWIA202265716

- Difficulty date: March 25, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE STR21R FROM FS477.00 TO FS621.00.    (C CHECK RO 5/23/22)    REMOVED STRINGER STGR21R FROM FS477.00 TO FS 693.00 REF. CRJ900 SRM 51-42-06-001-001-A01  / INSTALLED NEW STRINGER P/N: 690-33211-3A PO: T57891 STGR21R FROM FS477.00 TO FS 693.00 REF. CRJ900 SRM 51-42-06-001-001-A01 AND CRJ900 DWG SH690-33200 REV N / RECEIVED MHIRJ REO 690-53-00-478 REV--, DATED 2022-04-20 REPAIR ITEM #5 ALLOWS FOR SPLICING STGR21R AT FS541 AND FS621, TO FACILITATE INSTALLATION, REFERENCING CRJ900 SRM 53-00-03-201-001-A02  / PRESSURE LEAK CHECK OF REPAIR AREA CHECKED GOOD, COMPLIED WITH TASK CARD 51-900-1002-SKY / SEE CONTINUE CARD FOR FURTHER DETAILS
